On the relative value iteration with a risk-sensitive criterion

Volume 122 / 2020

Ari Arapostathis, Vivek S. Borkar Banach Center Publications 122 (2020), 9-24 MSC: Primary: 90C40, 93E20, 49K40; Secondary: 60J25, 60J60. DOI: 10.4064/bc122-1


A multiplicative relative value iteration algorithm for solving the dynamic programming equation for the risk-sensitive control problem is studied for discrete time controlled Markov chains with a compact Polish state space, and controlled diffusions in the whole Euclidean space. The main result is a proof of convergence to the desired limit in each case.


  • Ari ArapostathisDepartment of Electrical and Computer Engineering
    The University of Texas at Austin
    2501 Speedway, EER 7.824
    Austin, TX 78712, USA
  • Vivek S. BorkarDepartment of Electrical Engineering
    Indian Institute of Technology
    Powai, Mumbai 400076, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image